Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 38, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 17, 2015, 7:17 PM MDT for Pueblo County, Colorado. It took effect at Jun 18, 2015, 2:24 AM MDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 7:17 PM MDT (01:17 UTC)
- In effect from
- Jun 18, 2015, 2:24 AM MDT
- Expired
- Jun 20, 2015, 12:00 PM MDT
- In force
- 58 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
410
WGUS45 KPUB 180117
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT WED JUN 17 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Recent heavy rains across southeast Colorado and releases from the
Pueblo Reservoir will keep river levels running high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-181317-
/O.NEW.KPUB.FL.W.0038.150618T0824Z-150620T1800Z/
/ADLC2.1.ER.150618T0824Z.150618T1800Z.150620T0600Z.UU/
717 PM MDT WED JUN 17 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* from late tonight to Saturday afternoon.
* At 6:15 PM Wednesday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 7.5 feet by early tomorrow afternoon.the
river will fall below flood stage by after midnight Saturday
morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$3 follow-up statements
019
WGUS85 KPUB 180403
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1003 PM MDT WED JUN 17 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.Snow melt across the upper Arkansas River valley...recent heavy
rains across southeast Colorado and reservoir releases will keep
river levels running high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-181603-
/O.CON.KPUB.FL.W.0035.000000T0000Z-000000T0000Z/
/CNCC2.1.ER.150617T1515Z.150618T1800Z.000000T0000Z.UU/
1003 PM MDT WED JUN 17 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* until further notice...Or until the warning is cancelled.
* At 9:15 PM Wednesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by
early tomorrow afternoon then begin falling.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-181603-
/O.CON.KPUB.FL.W.0038.150618T0824Z-150620T1800Z/
/ADLC2.1.ER.150618T0824Z.150618T1800Z.150620T0600Z.UU/
1003 PM MDT WED JUN 17 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* from late tonight to Saturday afternoon...Or until the warning is
cancelled.
* At 9:15 PM Wednesday the stage was 6.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 7.5 feet by early tomorrow afternoon.the
river will fall below flood stage by after midnight Saturday
morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-181602-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150620T0000Z.000000T0000Z.UU/
1003 PM MDT WED JUN 17 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 9:15 PM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by
early Friday evening then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$938
WGUS85 KPUB 180742
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
141 AM MDT THU JUN 18 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High elevation snowmelt will keep rivers near minor flood
stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-181941-
/O.EXT.KPUB.FL.W.0035.000000T0000Z-150620T1200Z/
/CNCC2.1.ER.150617T1515Z.150618T1800Z.150620T0000Z.UU/
141 AM MDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* Until Saturday morning...Or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by
early this afternoon. The river will fall below flood stage early
tomorrow evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-181941-
/O.EXT.KPUB.FL.W.0038.150618T0937Z-150621T0000Z/
/ADLC2.1.ER.150618T0937Z.150619T0000Z.150620T1200Z.UU/
141 AM MDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* Until Saturday evening...Or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 7.5 feet by early this evening. The river
will fall below flood stage by midmorning Saturday.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-181940-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150620T0600Z.000000T0000Z.UU/
141 AM MDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* Until further notice...Or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by
after midnight Saturday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$850
WGUS85 KPUB 181412
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
812 AM MDT THU JUN 18 2015
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Arkansas River At La Junta affecting Otero County.
.High elevation snowmelt will keep the Arkansas River near
minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC043-190212-
/O.EXT.KPUB.FL.W.0035.000000T0000Z-150623T1200Z/
/CNCC2.1.ER.150617T1515Z.150619T0000Z.150623T0000Z.UU/
812 AM MDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River At Canon City.
* Until Tuesday morning...Or until the warning is cancelled.
* At 7:15 AM Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.7 feet by
early this evening. The river will fall below flood stage early
Monday evening.
* Impact...At 10.0 feet...Minor overbank flow occurs into low lying
areas along river. Water overtops screens at Canon City water
supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC101-181442-
/O.CAN.KPUB.FL.W.0038.000000T0000Z-150621T0000Z/
/ADLC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
812 AM MDT THU JUN 18 2015
The Flood Warning is cancelled for
The Arkansas River Near Avondale.
* At 7:15 AM Thursday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will crest below flood stage at 6.9 feet early
this afternoon.
* Impact...At 6.5 feet...Damage to irrigation works is possible.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-190212-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.1.RS.150607T0557Z.150618T1800Z.000000T0000Z.UU/
812 AM MDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* Until further notice...Or until the warning is cancelled.
* At 7:15 AM Thursday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.8 feet by
early this afternoon then begin falling.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 2:43 PM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 17, 2:43 PM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 243 PM MDT WED JUN 17 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 241 PM MDT WED JUN 17 2015 ...HOT TOMORROW WITH STORMS POSSIBLE FOR EASTERN AREAS... CURRENTLY...UPPER 80S OVER MUCH OF THE ERN PLAINS AND 60S-70S FOR THE MT AREAS. ISOLATED STORMS ARE BECOMING MORE WIDESPREAD OVER THE MTS AND WILL CONTINUE TO BUILD AND SHIFT EWD OVER THE PLAINS THIS EVE... DISSIPATING OVERNIGHT. WILL BE ANOTHER MILD NIGHT AS MID-UPPER CLOUD DECKS CLEAR LATER TONIGHT. TOMORROW...DRY AIR CONTINUES TO MOVE IN FROM THE W AS UPPER FLOW BECOMES MORE ZONAL. OUR CWA WILL REMAIN ON THE E SIDE OF A BUILDING UPPER RIDGE OVER THE DESERT SW. WEAK DISTURBANCES MOVING OVER THE ERN SIDE OF THE RIDGE WILL KEEP THE THREAT OF A FEW STORMS GOING...ESPECIALLY LATE IN THE DAY. SVR PARAMETERS ARE PRETTY LOW...EXCEPT E OF A DIFFUSE DRY LINE NR THE KS BORDER. STORMS THAT FORM NR THIS BOUNDARY LATE IN THE DAY COULD BE ON THE STRONG TO SVR SIDE...OTHERWISE THE MAIN THREAT FROM STORMS TOMORROW WILL BE FROM SOME LOCALLY GUSTY WINDS. HIGH TEMPS LIKELY TO BE A BIT WARMER TOMORROW. WILL LIKELY GET INTO THE LOWER 90S AT KPUB. IF WE DO NOT HIT 90 HERE FOR THE BALANCE OF THIS AFTERNOON...THE 90 DEGREE PLUS TEMP TOMORROW WILL BE THE LATEST WE HAVE HIT 90 DEGREES OR HIGHER SINCE 1983 (JUN 18). BUT IT LOOKS LIKE THE HOT WEATHER WILL STICK WITH US FOR A WHILE AFTER THAT AS THE UPPER HIGH CONTINUES TO BUILD FROM THE WEST. STORMS TOMORROW WILL GENERALLY BE HIGH BASED...AND THIS WILL LOWER THE THREAT OF LOCALLY HEAVY RAINFALL. STORMS OVER THE CONTDVD TOMORROW ARE LIKELY TO BE FAIRLY ISOLD AND NOT TOO STRONG...WHICH WILL SIGNIFICANTLY LIMIT THE FLASH FLOODING THREAT. THE MAIN CONCERN FOR THE CENTRAL MTS AND HIGH VALLEYS NOW SHIFTS TO CONTINUED SNOW MELT FROM THE HIGHER ELEVATIONS AND RISES ON THE CREEKS/RIVERS. WELCOME TO SUMMER! ROSE .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 241 PM MDT WED JUN 17 2015 THU NIGHT...MOST OF THE ISOLD SHOWERS/TSTMS SHOULD END BEFORE MIDNIGHT BUT A FEW LINGERING SHOWERS MAY BE POSSIBLE OVR PORTIONS OF THE FAR SERN PLAINS UNTIL LATE NIGHT. AN UPR RIDGE WL BE OVR THE AREA ON FRI WITH MAINLY DRY WX EXPECTED...HOWEVER THERE MAY BE JUST A FEW SHOWERS AND TSTMS OVR AND NR THE MTNS IN THE AFTERNOON AND EVENING HOURS. SATURDAY MORNING A FRONT IS STILL EXPECTED TO MOVE SOUTHWARD THRU EASTERN CO...BUT IS EXPECTED TO HAVE LITTLE EFFECT ON THE WEATHER OTHER THAN A SHIFT IN THE WIND DIRECTION. AN UPR RIDGE IS EXPECTED TO BE THE MAIN WEATHER FEATURE OVR THE AREA THROUGH AT LEAST MONDAY. THIS WL KEEP THE WEATHER MOSTLY DRY...WITH THE POSSIBLE EXCEPTION OF SOME AFTERNOON AND EVENING TSTMS...MAINLY OVR THE MTNS EACH DAY. WITH THE RIDGE OVR THE AREA...H7 TEMPS ARE FORECAST TO RANGE FROM ABOUT 17-22C...RESULTING IN ABOVE NORMAL HIGH TEMPS...MAINLY IN THE 90S OVR THE SERN PLAINS AND 80S IN THE HIGH VALLEYS. THE UPR RIDGE IS FORECAST TO MOVE EASTWARD FOR TUE AND WED...AND THE ECMWF SHOWS MSTR WORKING ITS WAY NORTHWARD AROUND THE BACK SIDE OF THE UPR HIGH INTO CO...BRINGING CHANCES FOR PCPN. THE GFS IS DRIER FOR TUE AND WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 241 PM MDT WED JUN 17 2015 MAIN CONCERN TODAY AND THIS EVENING CONTINUES TO BE THE POTENTIAL FOR THUNDERSTORMS IN AN AROUND THE TAF SITES. BEST CHANCE FOR STORMS WILL BE IN THE 22-02Z TIME FRAME. STRONGER STORMS COULD PRODUCE SOME SMALL HAIL AND LOCALLY STRONG WIND GUSTS. ACTIVITY SHOULD SHIFT EWD THIS EVENING OVER THE SE CO PLAINS AND DISSIPATE LATE THIS EVENING AND OVERNIGHT. ANOTHER ROUND OF STORMS IS POSSIBLE THU AFTERNOON...BUT STORMS SHOULD BE A BIT LESS STRONG AND NOT AS WIDESPREAD ON THU. WINDS WILL CONTINUE TO BE GENERALLY LIGHT AND DIURNALLY DRIVEN...EXCEPT IN THE VC OF TS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jun 17, 11:57 AM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1157 AM MDT WED JUN 17 2015 COZ058>089-093>099-181800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1157 AM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BRING MORE THUNDERSTORMS TO THE AREA TODAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS WILL INCLUDE LIGHTNING...WIND GUSTS TO 40 MPH...AND LOCALLY HEAVY RAIN. 1 OR 2 STORMS COULD PRODUCE WIND GUSTS UP TO 60 MPH AND 1 INCH DIAMETER HAIL. CAUTION SHOULD CONTINUE AROUND AREA RIVERS AND STREAMS TODAY. STREAMFLOWS REMAIN HIGH AND FAST FROM RAIN AND SNOWMELT. CURRENTS ARE STRONG AND RIVERBANKS UNSTABLE. KEEP A SAFE DISTANCE BETWEEN YOURSELF AND THE WATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PATTERN SHIFT TO WARMER AND DRIER WEATHER IS EXPECTED OVER THE WEEKEND AND INTO THE NEXT WEEK. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY ACROSS MUCH OF THE AREA. 44/44
In the hours before
Special weather statement, Jun 17, 4:40 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT WED JUN 17 2015
COZ074-088-172330-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
440 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 530 PM MDT...
AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONEWALL...OR 28 MILES WEST OF TRINIDAD...MOVING SOUTHEAST AT 10
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STONEWALL.
LAT...LON 3710 10511 3715 10502 3701 10473 3700 10471
3699 10472 3699 10505
TIME...MOT...LOC 2240Z 319DEG 9KT 3708 10502
HODANISHSpecial weather statement, Jun 17, 5:43 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 543 PM MDT WED JUN 17 2015 COZ081-082-085-180030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 543 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER... SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 630 PM MDT... AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT CARSON...OR 8 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN COLORADO SPRINGS AND FORT CARSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3864 10498 3878 10497 3879 10480 3861 10479 TIME...MOT...LOC 2342Z 270DEG 11KT 3872 10490 HODANISH
Special weather statement, Jun 17, 6:10 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 610 PM MDT WED JUN 17 2015 COZ081-083-085-086-180100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 610 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 700 PM MDT... AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDWAY...OR 17 MILES SOUTH OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWEST EL PASO COUNTY...EASTERN FREMONT COUNTY AND RURAL NORTHWEST PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM IS AFFECTING MAINLY THE TURKEY CREEK BASIN. && LAT...LON 3865 10500 3867 10481 3833 10477 3837 10497 TIME...MOT...LOC 0009Z 357DEG 11KT 3860 10492 HODANISH
Special weather statement, Jun 17, 6:57 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 657 PM MDT WED JUN 17 2015 COZ083-085-086-180145- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 657 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 745 PM MDT... AT 656 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PENROSE...OR 23 MILES NORTHWEST OF PUEBLO...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING IS LIKELY OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENROSE AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOTS OF SMALL HAIL AND VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. FLASH FLOODING IS LIKELY OCCURRING. && LAT...LON 3859 10500 3858 10488 3833 10481 3840 10505 TIME...MOT...LOC 0056Z 000DEG 12KT 3849 10494 HODANISH
Local storm report, Jun 17, 7:06 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
706 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HEAVY RAIN 12 NNE PENROSE 38.59N 104.95W
06/17/2015 M1.25 INCH FREMONT CO TRAINED SPOTTER
APPROXIMATELY 1.25 INCHES OF RAIN IN 20 MINUTES WITH
PENNY SIZED HAIL AT TIMES.
&&Special weather statement, Jun 17, 7:16 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 716 PM MDT WED JUN 17 2015 COZ081-082-180200- PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 716 PM MDT WED JUN 17 2015 ...SPECIAL WEATHER STATEMENT... AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DIVIDE...OR 21 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...GREEN MOUNTAIN FALLS...CRYSTOLA AND DIVIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3900 10526 3907 10515 3894 10500 3881 10520 TIME...MOT...LOC 0115Z 320DEG 10KT 3896 10518 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:10 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| Jun 17, 6:39 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo, Teller | 3 hr |
| Jun 17, 6:57 PM MDT | Special Weather Statement | PUB | Fremont | 48 min |
| Jun 17, 7:16 PM MDT | Special Weather Statement | PUB | Teller | 44 min |
| Jun 17, 9:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 17, 9:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jun 18, 1:13 PM MDT | River Flood Warning | PUB | Pueblo | 8 days |
| Jun 18, 2:23 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jun 18, 4:32 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Jun 18, 4:45 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 18, 4:49 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jun 18, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 36 min |
| Jun 18, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 29 min |
| Jun 18, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 55 min |
| Jun 18, 5:24 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 3 hr |
| Jun 18, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 33 min |
| Jun 18, 5:37 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jun 18, 5:41 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 18, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 53 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.